MathSciNet Relay Station
MathSciNet bibliographic data
MR2822208 35Q53 (35B30)
Guo, Zihua; Peng, Lizhong; Wang, Baoxiang; Wang, Yuzhao Uniform well-posedness and inviscid limit for the Benjamin-Ono-Burgers equation. Adv. Math. 228 (2011), no. 2, 647–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement